MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67018000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of hypertension, and recent chest pain post coronary artery bypass graft was admitted for a cardiac catheterization.When the cordis vista brite tip 6f lcb 100cm vascular guide-catheter was removed from packaging, the tip was damaged.The cordis vascular guide-catheter was not used on the patient.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key12040592
Report Number12040592
Device Sequence Number17193177
Product Code DQY
UDI-Device Identifier20705032020760
UDI-Public(01)20705032020760(17)240131(10)18000061
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/15/2021
Report Date (Section F) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67018000
Device Catalogue Number67018000
Device Lot Number18000061
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight100
Date Report Sent to FDA06/15/2021